# SDR HNAA2019092500287

- Difficulty date: September 24, 2019
- Submitted: September 25, 2019
- Operation: Air carrier
- Aircraft: N672AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145794
- Aircraft time: 35,973 hours, 32,801 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

CMC SHOWS MESSAGE OF ENG 1 FADEC A. CREW RETURNED TO GATE DUE TO MESSAGE. CREW REPORTED POWER SURGE WHEN SWITCHING FROM GPU TO AIRCRAFT PWR. FIX: AIRCRAFT CREW OPERATED BOTH ENGINES. NO EICAS MESSAGE. SYS OPERATES NORMALLY.
